Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Sneezing followed by throat pain, inflammation of uvula, difficulty in swallowing, speaking after eating sweet. Treatment advise?

Hi, I ate sweet later that evening and i suddenly felt like i was going to have cold because i kept sneezing then my throat hurts.. i dont know if it s sore throat or inflammation of the ovula, but when i checked it my ovula rest on tongue... its hard to speak and swallow . I had my tonsil removed way back 2006. Do you know how to treat it? I dont wanna go to doctor because honestly i dont know have time because of my ojt.. :(
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
This all is due to Upper respiratory tract infection. All the symptoms such as inflammed ovula pain in the throat and sneezing is all related to that.
You should have a combination of an antibiotic and antihistamine
1. An antibiotic in the form of Augmentine
2. Antihistamine as a combination of loratidine and pseudoephedrine name as Telfast-D or Softin-P as it doesnot have any sedative effect.
3. Check your temperature and if you are having fever 02 tablets of paracetamol 500mg for each episode of fever.
Answered: Sun, 13 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor